# SDR AALA202112235310

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 30,490 hours, 12,599 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Le Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE FLAPS TRANSIT LIGHT #4 ILLUMINATED DURING FLAP RETRACTION. REPLACED LEADING EDGE FLAP PROXIMITY SENSOR S174 PER AMM 27-88-11.
